# SDR SWIA200617376

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 14,196 hours, 11,584 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT LOWER EMERGENCY EXIT ROW LIGHT AND ASSOCIATED FLOOR STRIP LIGHT OUT.  FOUND MOISTURE IN LIGHT STRIP.  DRIED AND APPLIED SEALER TO CONNECTORS.  OPS CHECKS GOOD IAW MM 33-51-00.
